A 26-year-old female asked:
Is it normal to have medium flow of menstruation while im on the injection depo and its the first time happening?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 40 years experience
Rare, but: possible, yes. If flow is getting heavier or more frequent, you should see your doctor, for possible uterine polyps or fibroids. Testing and ultrasound may be helpful.
Created for people with ongoing healthcare needs but benefits everyone.
98 viewsAnswered >2 years ago
Last updated Feb 26, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.